# SDR USAA960787

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227AU
- Make and model: Boeing 737201
- Aircraft serial: 21816
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 500
- Part time: 46,147 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - DURING TRANSIT CHECK VISUAL INSPECTION, FOUND CORROSION 1 INCH SQUARE AT 6 INCH AFT OF 500 A, 2 INCH SQUARE AT STATION 500 AT STRINGER 28 R STATION 500 A 6 INCH AFT BELLY AND 500 STATION SKIN, STRINGER.  INSTALLED DOUBLER, REPAIRED PER EA 41878.  (M)
